Table of Contents
Journal of Fluids
Volume 2013 (2013), Article ID 869324, 8 pages
http://dx.doi.org/10.1155/2013/869324
Research Article

On the Stability of a Compressible Axial Flow with an Axial Magnetic Field

1Department of Mathematics, Pondicherry University, Kalapet, Pondicherry 605014, India
2Geomagnetic Observatory, Indian Institute of Geomagnetism, Pondicherry University Campus, Kalapet, Pondicherry 605014, India

Received 21 May 2013; Revised 9 October 2013; Accepted 21 October 2013

Academic Editor: Miguel Onorato

Copyright © 2013 M. Subbiah and M. S. Anil Iype. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Subbiah and M. S. Anil Iype, “On the Stability of a Compressible Axial Flow with an Axial Magnetic Field,” Journal of Fluids, vol. 2013, Article ID 869324, 8 pages, 2013. doi:10.1155/2013/869324